# SDR 08FDEA04877

- Difficulty date: November 12, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 41,219 hours, 12,840 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: A5237807900000
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR FITTING UNDERNEATH SPRING MECHANISM IS CRACKED.  REMOVED CRACKED FITTING IAW A310-300 SRM 51-72-10.   LOCATED; DRILL & INSTALLED NEW   FITTING P/N A5237807900000 IAW A310-300 SRM 51-72-10.
